# SDR SWIA2025090200001

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 51,831 hours, 44,673 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NOSE WHEEL. RAN QRH AND AFTER GEAR EXTENSION PULL, NOSE GEAR CAME DOWN AND GREEN.C: MEL 32-30-1CAT A DUE ONE FLT DAY.   SMOD APROVAL FOR RTS.  ODI EVENT DECLARED EMERGENCY,  CAT II DOWNGRADED.  GEAR DISAGREE NOSE WHEEL. RAN QRH AND AFTER GEAR EXTENSION PULL, NOSE GEAR CAME DOWN AND GREEN.  (FLIGHT 5294) PERFORMED DEFERRAL OF LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1 INSTALLED AND SAFETIED GEAR GEAR PINS PLACARDS INSTALLED  MX ACTION COMPLIED WITH AIRCRAFT DOWN GRADED FROM CAT II.
